-Adic phase transitions for countable state Potts model

Farrukh Mukhamedov, Otabek Khakimov

Research output: Contribution to journalArticlepeer-review

Abstract

The statistical mechanical models with finitely many spin values have several applications in many areas of natural science. One of the most studied models is the Potts model, which has a rich structure of physical phenomena. However, countable analog of the mentioned model has not been deeply studied yet. In the present paper, we are going to construct generalized (Figure presented.) -adic Gibbs measures (for the countable state (Figure presented.) -adic Potts model on a Cayley tree) by investigating non-linear (Figure presented.) -adic dynamical systems on the sequence spaces. The provided study offers the existence of the strong phase transition for the model.

Original languageEnglish
Pages (from-to)14104-14119
Number of pages16
JournalMathematical Methods in the Applied Sciences
Volume46
Issue number13
DOIs
Publication statusPublished - Sept 15 2023

Keywords

  • -adic Gibbs measure
  • countable state -adic Potts model
  • semi-infinite Cayley tree

ASJC Scopus subject areas

  • General Engineering
  • General Mathematics

Fingerprint

Dive into the research topics of '-Adic phase transitions for countable state Potts model'. Together they form a unique fingerprint.

Cite this